You should not take alcohol, not only with antibiotics, but other drugs. There are several reasons.
First, alcohol affects the action of the drug: antibiotics can cease to exert their beneficial effects. If you frequently drink alcohol while taking antibiotics, it will help bacteria and viruses to develop immunity and become resistant to this group of drugs. Thus, each time to recover will be harder and harder. Drinking after taking even the ordinary aspirin, you may feel worse - there will be tachycardia and shortness of breath, chills and headache, noises in the ears. Under the influence of alcohol narcotic analgesics thin the blood, which can lead to profuse bleeding or hemorrhage (including brain) and, as a consequence, even death.
Secondly, antibiotics have a negative effect on the liver, kidneys and gastrointestinal tract, by which they are metabolized and excreted. Alcohol exacerbates the burden on these organs, especially the liver. The next morning after taking alcohol together with antibiotics you can feel the nausea and bitter taste in the mouth, to see the yellowing whites of the eyes and tongue. So your liver indicates that simultaneous alcohol with drugs is impossible. By the way, while taking antibiotics, and during the intake of alcohol, it is necessary to protect the liver by using drugs hepatoprotection.
Thirdly, taking alcohol together with medicines, including antibiotics, can cause allergic reactions. Lessening their effect you will not be able until complete removal of the breakdown products of alcohol from the body.
And finally, alcohol is taken along with medicines of narcotic group, may contribute to addictive to them, and this is fraught with problems with internal organs and mental disorders.